# SDR ABXA080210

- Difficulty date: July 11, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- Aircraft time: 50,498 hours, 38,495 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 96F66770272
- Condition: Corroded
- Location: Bs 412
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO SUB FLOOR PANEL BENDED BEYOND LIMITS APPROXIMATELY STA 412, RT BUTT LINE 60.  REMOVED AND REPLACED PANEL IAW B767 SRM 51-40-02.  (A)
